MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK INFORM II METER + RF; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIAGNOSTICS ACCU-CHEK INFORM II METER + RF; BLOOD GLUCOSE MONITORING DEVICE
Catalog Number 05060303001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The test strip lot number and expiration date were not provided.Quality controls were performed prior to the testing and were valid.On a regular basis, accu-chek inform strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.The meter and strips have been requested for return.The strips were not available to be returned.The product has not been received at this time.If the product is returned in the future, a follow-up report will be submitted.
 
Event or Problem Description
There was an allegation of questionable glucose results from the accu-chek inform ii meter.On (b)(6) 2026 at 05:54, a glucose test was performed prior to the planned oral glucose tolerance test (ogtt) test with a result of 175 mg/dl.The patient reported that she had never had such a high glucose level before.Two follow-up measurements were taken from the finger.At 05:56, the result was 87 mg/dl, and at 05:58, the result was 127 mg/dl.A sample was taken from a fluoride plasma blood sample, and the result was 95.7 mg/dl.
 
Additional Manufacturer Narrative
The test strip lot number was 671404.The customer¿s returned meter was tested with retention strips and retention controls.No damage or contamination observed.Control ranges: level 1: 100-136 mg/dl.Level 2: 261-353 mg/dl.Results: level 1: 112, 112, 113 mg/dl.Level 2: 292, 296, 292 mg/dl.All returned results are within the acceptable range.The alleged issue could not be reproduced.No product issue was found.Medwatch fields d9 device available for evaluation and d9 date device returned were updated.

Brand Name
ACCU-CHEK INFORM II METER + RF
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24391799
Report Number1823260-2026-00601
Device Sequence Number10279112
Product Code LFR
UDI-Device Identifier04015630925469
UDI-Public04015630925469
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K121679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05060303001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age20 YR
Patient SexFemale